# SDR ASAA9680146

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105610001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT FOUR EMERGENCY FLOOR TRACKLIGHTS WERE FOUND INOPERATIVE.  REPLACED DEFECTIVE LIGHT ASSEMBLY ANDOPERATED NORMALLY.(M)
